# SDR SWAA2021090704428

- Difficulty date: August 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT; SCUFF PLATE WEB CORRORED AROUND HOLES ; / [01] LOCATED AND DRILLED NEW FWD CARGO COMP.DOOR CUT-OUT SCUFF PLATE WEB REF B737-7 SRM 51-40-05-0G-0; [02] PERFORMED COUNTERSINK HOLES AT NEW WEB REF B737-7 SRM 51-40-08-0G-0; [03] VERIFIED STEPS 1 AND 2; [04] OK TO TREAT AND PRIME HOLES; [05] TREATED AND PRIME HOLES REF B737-7 SRM 51-20-01-0G-0; [06] VERIFIED STEP 5; [07] INSTALLED NUT PLATE AT NEW FWD CARGO COMP.DOOR CUT-OUT SCUFF PLATE WEB REF B737-7 SRM 51-40-02-0G-0.; [08] VERIFIED STEP 7; [09] NEW WEB P/N 654A0003-58 TO BE INSTALLED ON T/C TTG8Q0062YVB; [10] VERIFIED STEP 9
